# SDR DALA1018487110

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 1,695 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING DRC FOUND EMERGENCY LIGHT GND PATH FOR SEATS 10-14BC INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER M33098 AT 2R DOOR AFT, OPS CHECK OK.  P/N ON/OFF D717-01-100 AND P/N OFF/ON D717-02-030 (DL77L102024).
